# SDR USAA20110221BA010

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING CHECK, FOUND THE L2 DOOR ASSIST CYLINDER PRESSURE LOW.  SERVICED DOOR L2 ASSIST CYLINDER.
